Journal of Differential Geometry

A method of classifying expansive singularities

Hideki Omori

Full-text: Open access

Article information

J. Differential Geom., Volume 15, Number 4 (1980), 493-512.

First available in Project Euclid: 25 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32B05: Analytic algebras and generalizations, preparation theorems
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 32B10: Germs of analytic sets, local parametrization 57R25: Vector fields, frame fields


Omori, Hideki. A method of classifying expansive singularities. J. Differential Geom. 15 (1980), no. 4, 493--512. doi:10.4310/jdg/1214435839.

Export citation


  • [1] I. Amemiya, Lie algebras of vector fields and complex structures, J. Math. Soc. Japan 27 (1975) 545-549.
  • [2] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, NJ, 1965.
  • [3] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962.
  • [4] A. Koriyama, Y. Maeda and H. Omori, On Lie algebras of vector fields, Trans. Amer. Math. Soc. 226 (1977) 89-117.
  • [5] A. Koriyama, Y. Maeda and H. Omori, On Lie algebras of vector fields on expansive sets, Japan J. Math. 3 (1977) 57-80.
  • [6] Y. Matsushima, Theory of Lie algebras, (in Japanese), Kyoritsu Press, 1960.
  • [7] H. Omori, On the volume elements on an expansive set, Tokyo J. Math. 1 (1978) 21-39.
  • [8] L. E. Pursell and M. E. Shanks, The Lie algebra of a smooth manifold, Proc. Amer. Math. Soc. 5 (1954) 468-472.
  • [9] H. Omori, Y. Maeda and A. Yoshioka, On regular Frechet-Ue groups. I, Tokyo J. Math. 3 (1980) 353-390.
  • [10] H. Rossi, Vector fields on analytic spaces, Ann. of Math. 78 (1963) 455-467.
  • [11] S. Sternberg, Local contractions and a theorem of Poincare, Amer. J. Math. 79 (1957) 809-824.